National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Limits of dense graph sequences 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:96  Issue:6  Page:933-957  

Lovász László;   Szegedy Balázs;  

来源数据库:[Web of Science, Scopus]         被引频次:261

文摘信息 获取全文 问图书馆员

2    
Vertex-coloring edge-weightings: Towards the 1-2-3-conjecture 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:100  Issue:3  Page:347-349  

Kalkowski Maciej;   Karoński Michał;   Pfender Florian;  

来源数据库:[Web of Science, Scopus]         被引频次:110

文摘信息 获取全文 问图书馆员

3    
Nowhere-zero 3-flows and modulo k-orientations 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:103  Issue:5  Page:587-598  

Lovász László Miklós;   Thomassen Carsten;   Wu Yezhou;   Zhang Cun-Quan;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

4    
Perfect matchings in 4-uniform hypergraphs 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:116  Page:333-366  

Khan Imdadullah;  

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

5    
Approximating clique-width and branch-width 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:96  Issue:4  Page:514-528  

Oum Sang-il;   Seymour Paul;  

来源数据库:[Web of Science, Scopus]         被引频次:185

文摘信息 获取全文 问图书馆员

6    
Graph Minors. XX. Wagner's conjecture 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:92  Issue:2  Page:325-357  

Robertson Neil;   Seymour P.D;  

来源数据库:[Web of Science, Scopus]         被引频次:317

文摘信息 获取全文 问图书馆员

7    
The weak 3-flow conjecture and the weak circular flow conjecture 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:102  Issue:2  Page:521-529  

Thomassen Carsten;  

来源数据库:[Web of Science, Scopus]         被引频次:64

文摘信息 获取全文 问图书馆员

8    
Minimal bricks 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:96  Issue:4  Page:505-513  

Norine Serguei;   Thomas Robin;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

9    
Correspondence coloring and its application to list-coloring planar graphs without cycles of lengths 4 to 8 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:129  Page:38-54  

Dvořák Zdeněk;   Postle Luke;  

来源数据库:[Web of Science, Scopus]         被引频次:10

文摘信息 获取全文 问图书馆员

10    
Asymptotics for the Turán number of Berge-K2,t 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:137  Page:264-290  

Gerbner Dániel;   Methuku Abhishek;   Vizer Máté;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

11    
Two problems on matchings in set families – In the footsteps of Erdős and Kleitman 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:138  Page:286-313  

Frankl Peter;   Kupavskii Andrey;  

来源数据库:[Web of Science, Scopus]        

文摘信息 获取全文 问图书馆员

12    
Steinberg's Conjecture is false 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:122  Page:452-456  

Cohen-Addad Vincent;   Hebdige Michael;   Král' Daniel;   Li Zhentao;   Salgado Esteban;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

13    
On inverse powers of graphs and topological implications of Hedetniemi's conjecture 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:139  Page:267-295  

Wrochna Marcin;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
K 6 minors in 6-connected graphs of bounded tree-width 期刊论文

Journal of Combinatorial Theory. Series B     ISSN:0095-8956  Volume:136  Page:1-32  

Kawarabayashi Ken-ichi;   Norine Serguei;   Thomas Robin;   Wollan Paul;  

被引频次:2

文摘信息 问图书馆员

15    
Many T copies in H-free graphs 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:121  Page:146-172  

Alon Noga;   Shikhelman Clara;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

16    
On small n-uniform hypergraphs with positive discrepancy 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:139  Page:353-359  

Cherkashin Danila;   Petrov Fedor;  

文摘信息 问图书馆员

17    
Highly linked tournaments with large minimum out-degree 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:139  Page:251-266  

Girão António;   Snyder Richard;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Structural properties of edge-chromatic critical multigraphs 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:139  Page:128-162  

Chen Guantao;   Jing Guangming;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Tools for counting odd cycles in graphs 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:139  Page:163-192  

Hare Donovan R;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

20    
On the decomposition threshold of a given graph 期刊论文

Journal of Combinatorial Theory, Series B     ISSN:0095-8956  Volume:139  Page:47-127  

Glock Stefan;   Kühn Daniela;   Lo Allan;   Montgomery Richard;   Osthus Deryk;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×